Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Diabetes, problem with beta blockers, raynaud s syndrome, sinus tachycardia. Cure?

Good day, sorry for my English, I have a diabetes for 30 year. I have 42 year old. Therapy: 1 year I take Byol Cor 1,25 mg on the 22 h in the eveneng and Corlentor 2,5 mg in the morning. Insulin for 5 type a day, Omacor 1000 mg per day , Cardiopirin 1x1. I have Sinus Thachicardia, specific on the morning vhen I eat or do something, now 24 hour holter: Sinus ritam 64-85-150/min. From rhythm disturbances recorded three individual VES VES one three series and 67 SVES. I made and Vegetative Testing: Results incurred cardiovascular tests are marginal. I have a problem with beta - blockers because I have low blood pressure, afternoon and night SYS 90.85 DIA 50, 60 In the morning, SYS 130 do110 and DIA 60 and the pulse to 110, 120 I have Raynaud s syndrome. Please give You know that a combination of drugs was good. I was constantly exhausted, and I feel every day a few jump and decay in his chest. There are also bridging the LAD, the middle segment to 6 cm. When my pulse speed up my mind. When you eat, the stress and some actions. Thank you very much for the advice and help
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
for raynauds syndrome you can take prostacyclin or botox as beta blokers, losartan , calcium channel blockers , losartan can not be given in your case.
for VES and SVES you can take disopyramide, diazepam, eptoin or quinidine according to your compatibility.
try to maintain glucose level within normal range by taking insulin few minute before each main meal say thrice a day but never take insulin if food has not tobe taken after it as it may cause severe hypoglycaemia which can then cause increase in heart rate and even palpitation.
keep on taking omacor and corlentor as these are cardioprotective.
thanks for consulting HCM
Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor